I took my first Rebif shot on Thursday afternoon. I'm praying it is just coincidence, but since Thursday evening I've had a headache and muscle aches. The muscle aches are the worst part, and I'm extremely uncomfortable.
I've tried Icy Hott, Tylenol, and ibuprofen, but they aren't doing much good, and I'm not sleeping well, which is making everything worse.
Any suggestions for me? At this point I'm really hoping I just caught the flu and it's not from the medicine :-(
Like Mike, are you titrating?....it's such a small amount I'm surprised to hear of such strong side affects. This very well could be a cold or something.
Ibuprofen is my friend too due to neck issues (and early on rebif). I take either 600 mgs of it, or 500 mgs of naproxen. As always ask your doctor what doses would be best for you.
Hope this is just a virus and passes :(
If ends up being symptoms of Rebif, there will be a adjustment period and it does get better.
I also just started Rebif and am going tjtru thr body aches. (I seem to keep eating Advil due toa frozen shoulder) so adding this now my stomach is often upset. I hope once my body adjust the achey feeling goes away. I am usually pretty active.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.